The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
LOCAL EXISTENCE OF GENERALIZED WEAK SOLUTIONS FOR DIFFERENTIAL EQUATIONS IN A BANACH SPACE
Author(s): 
Pages: 1-4
Year: Issue:  1
Journal: JOURNAL OF SHANDONG NORMAL UNIVERSITY(NATURAL SCIENCE)

Keyword:  Banach空间对偶空间广义弱解弱非紧型测度;
Abstract: 在弱完备的实Banach空间E中考虑微分方程的Cauchy问题:x'(t)=f(t,x(t)),x(0)=x0.(cp)其中x0∈E,f:Ⅰ×D→E(D(∪)E,Ⅰ(∪ )R1.通过使用弱非紧型条件给出(cp)的广义弱解的局部存在性,完善[1]、[2]中的结果.
Related Articles
loading...